# SDR DALA1164216903

- Difficulty date: November 22, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 78,390 hours, 35,070 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N851112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPN 50321 INSPECTION DISCOVERED THE FWD CARGO DOOR OPENG, FWD FRAME WEB CRACKED FRAME STATION 560 BETWEEN STRINGER 24R, 25R AND 26R.  INSTALLED PERMANENT REPAIR PER SRM 53-00-07 REPAIR 2 FIG 201.  THIS IS A CATEGORY B REPAIR AND REQUIRES FOLLOW UP INSPECTIONS EVERY 3000 FLIGHT CYCLES PER SRM 53-00-07 FIG 201 TABLE III.
